Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Ensembles et morphismes stratifiés

Author: R. Thom
Journal: Bull. Amer. Math. Soc. 75 (1969), 240-284
Link to commentary: Bull. Amer. Math. Soc., 49 (2012).
MathSciNet review: 0239613
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • W. Browder, J. Levine, and G. R. Livesay, Finding a boundary for an open manifold, Amer. J. Math. 87 (1965), 1017‚Äď1028. MR 189046, DOI
  • 2. S. Łojasiewicz, Ensembles semi-analytiques, Cours Faculté des Sciences d‚ÄôOrsay, Mimeographié I.H.E.S., Bures-sur-Yvette, July, 1965.
  • John N. Mather, Stability of $C^{\infty }$ mappings. I. The division theorem, Ann. of Math. (2) 87 (1968), 89‚Äď104. MR 232401, DOI
  • Ren√© Thom, La stabilit√© topologique des applications polynomiales, Enseign. Math. (2) 8 (1962), 24‚Äď33 (French). MR 148079
  • R. Thom, Local topological properties of differentiable mappings, Differential Analysis, Bombay Colloq., Oxford Univ. Press, London, 1964, pp. 191‚Äď202. MR 0195102
  • Hassler Whitney, Local properties of analytic varieties, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N. J., 1965, pp. 205‚Äď244. MR 0188486
  • J. M. Boardman, Singularities of differentiable maps, Inst. Hautes √Čtudes Sci. Publ. Math. 33 (1967), 21‚Äď57. MR 231390

Additional Information